TTS symptomsPosted by wendyn on 9/07/00 at 08:32 (027452)
Hi Gilbert. Ummmm where to begin. I can't see your post while I'm typing so I'm trying to recall from memory the specifics of what you said. Numbness, tingling, throbbing, tired aching feet and Tinel's all sound like TTS. Remember that TTS is just a syndrome - a collection of symptoms but the causes can be from a number of things. Treatment really depends on the cause, and it doesn't sound like they know what's causing yours.
Please please please don't rush into TTS surgery. From everything I've read, researched and been told - there is no benefit to haste here. The outcomes for standard TTS release therapy don't seem to be very good, especially when there is no definitive cause.
Have you seen a neurologist? Have you had your B12 tested? Do you have structural problems in your feet/lowerback/legs that could be causing your symptoms?
Please also do some extensive research on http://www.neuropathy.org (you have to sign up once before you can use the bulletin board but it's free). There are people there with some severe forms of neuropathy - please don't let that scare you. Unfortunately there are also a number of people there who were originally diagnosed with TTS, they had the release - and they are no better off. They were later told that they have neuropathy (from various causes).
Neuropathy can be caused by a number of different things that would not be helped by a TTS release...diabetes, alcholism, low thyroid, low b12 etc.
Have you had a full work up of blood test for these things? What about for lupus and rhematoid arthritis? Are you wearing orthotics?
ARE YOU TIRED OF ALL MY QUESTIONS?
I know it's annoying, but it's important......